# SDR UF6A991012

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Former
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE RIGHT MODULAR 7 HAS A CRACKED THIRD INBOARD FORMER.  MAINTENANCE REPAIRED FORMER.  ALL WORK WAS DONE IAW BAE ATP SRM 51-60-01 FIGURE 1.  (M)
